RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 545–554 (Mi mz6962)  

This article is cited in 1 scientific paper (total in 1 paper)

Improvement of remainder term for the divisors problem

G. A. Kolesnik

National Taras Shevchenko University of Kyiv

Abstract: New bounds are obtained for the remainder term in the divisors problem.

Full text: PDF file (475 kB)

English version:
Mathematical Notes, 1969, 6:5, 784–791

Bibliographic databases:

UDC: 511
Received: 30.12.1968

Citation: G. A. Kolesnik, “Improvement of remainder term for the divisors problem”, Mat. Zametki, 6:5 (1969), 545–554; Math. Notes, 6:5 (1969), 784–791

Citation in format AMSBIB
\Bibitem{Kol69}
\by G.~A.~Kolesnik
\paper Improvement of remainder term for the divisors problem
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 545--554
\mathnet{http://mi.mathnet.ru/mz6962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257004}
\zmath{https://zbmath.org/?q=an:0233.10031}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 784--791
\crossref{https://doi.org/10.1007/BF01101405}


Linking options:
  • http://mi.mathnet.ru/eng/mz6962
  • http://mi.mathnet.ru/eng/mz/v6/i5/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kolpakova, “New Estimates of the Remainder in an Asymptotic Formula in the Multidimensional Dirichlet Divisor Problem”, Math. Notes, 89:4 (2011), 504–518  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020